# SDR CA130320010

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Mismanufactured
- Location: Termister
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THERE IS A RISK, NOT QUANTIFIABLE OF BURNING ODOR WHEN THE THERMISTOR LEADS TOUCH EACH OTHER ON A SPECIFIC LOT OF BATTERIES RECEIVED FROM A SUPPLIER.  A BATTERY POLE IS LACKING SOME INSULATION.
